| Model Number |
LF-TP |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during reprocessing, the subject flexible scope tested positive for > 80 colony forming units (cfus) of stenotrophomonas (xanthomonas) maltophilia and pseudomonas aeruginosa.The bacterial was found in working channel.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h4, h6 (type of investigation, investigation findings, investigation conclusions), h11.The device was not returned to olympus for inspection.Based on the results of the investigation and because the subject device was not returned, the reported event could not be confirmed, and a root cause could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.